Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have two big black marks on either side of my eye. why is it so ?

I have two big black marks on either side of my cheeks on the sides of my left eye and right eye. why is it so ?
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi!ashakuru,
Welcome To HealthcareMagic forum,

I guess you are suffering from MELASMA,which is nothing but dark pigmentation over cheeks .This is usually due to hormonal changes or may be familial,and gets aggravated by sunlight.In females we commonly see it after delivery or after taking oral contraceptive pills.

These patches are very resistant to treatment and once cleared with medicines there is always a possibility of its recurrence.There are various remedies ,best is to use a broad spectrum sunscreen daily three times .At night one can use de-pigmenting creams only on the spot. These creams either contain hydroquinone, tretinoin, steroids ,glycolic acid or kojic acid .
One can even go for chemical peels from a dermatologist at regular intervals.
The latest is the use of lasers ,but the results are not very promising as compared to the cost involved.

regards,
Dr.chawda
Answered: Wed, 27 Apr 2011
I find this answer helpful
  User's Response
I have two big black marks on either side of my cheeks on the sides of my left eye and right eye.why is it so and how to remove it...
Answered: Wed, 27 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor